8 doctors weighed in:

Can tremors/nasuea/dizzy be caused by a problem in the neck? Or withdrawl from prozac (fluoxetine)? Was on it for 5 days. Been off it now for 10 days. Was on 20mg

8 doctors weighed in
Dr. Mara Fiorentino
Psychiatry
5 doctors agree

In brief: General malaise

Many diseases manifest by general malaise: weakness, fatigue, gastrointestinal discomfort, dizziness or lightheadedness.
Consult doctor for specific signs of disease in systems of body function. Depression may cause many of them. Discontinuation of an antidepressant may cause flu-like symptoms or relapse of the depressive episode. Follow your doctor's recommendations as possible.

In brief: General malaise

Many diseases manifest by general malaise: weakness, fatigue, gastrointestinal discomfort, dizziness or lightheadedness.
Consult doctor for specific signs of disease in systems of body function. Depression may cause many of them. Discontinuation of an antidepressant may cause flu-like symptoms or relapse of the depressive episode. Follow your doctor's recommendations as possible.
Thank
Dr. Arthur Ciaramicoli
Clinical Psychology
2 doctors agree

In brief: Prozac (fluoxetine)

Coming off Prozac (fluoxetine) abruptly can cause various symptoms, consult your doctor to inquire as to whether you came of this medication too quickly.
Best wishes.

In brief: Prozac (fluoxetine)

Coming off Prozac (fluoxetine) abruptly can cause various symptoms, consult your doctor to inquire as to whether you came of this medication too quickly.
Best wishes.
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
15 years in practice
438K people helped
Continue
111,000 doctors available